Alert archive / Virginia / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 101, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 17, 2019, 3:23 PM EDT for Campbell County, Charlotte County, Halifax County, Virginia. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2019, 3:23 PM EDT (19:23 UTC)
- Expired
- Jun 17, 2019, 4:30 PM EDT
- In force
- 67 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Campbell County, VA, Charlotte County, VA, Halifax County, VA
The radar
The Norfolk radar (KAKQ), 141 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 3:33 PM EDT | HAIL 0.25 | 3 N Saxe, VA | TRAINED SPOTTER REPORTED PEA SIZE HAIL. TIMING ESTIMATED BY RADAR. |
| Jun 17, 3:38 PM EDT | TSTM WND DMG | 4 Nnw Saxe, VA | ONE TREE BLOWN DOWN BY THUNDERSTORM WINDS ON MOSSINGFORD ROAD. |
| Jun 17, 3:55 PM EDT | TSTM WND DMG | Drakes Branch, VA | CHARLOTTE CO. WARNING POINT RECEIVED CALL OF DOWNED TREE. TIMING ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 158 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -70 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted.
285
WUUS51 KRNK 171923
SVRRNK
VAC031-037-083-172030-
/O.NEW.KRNK.SV.W.0101.190617T1923Z-190617T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
323 PM EDT Mon Jun 17 2019
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Charlotte County in south central Virginia...
Southeastern Campbell County in central Virginia...
North central Halifax County in south central Virginia...
* Until 430 PM EDT
* At 323 PM EDT, a severe thunderstorm was located near Aspen, moving
east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Keysville...
Charlotte Court House...
Phenix...
Drakes Branch...
and Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3693 7848 3690 7890 3710 7892 3719 7864
3717 7863 3714 7859 3715 7855 3714 7854
3714 7853 3709 7848 3709 7846 3708 7845
TIME...MOT...LOC 1923Z 257DEG 16KT 3702 7877
HAIL...1.00IN
WIND...60MPH
$$
KK2 follow-up statements
082
WWUS51 KRNK 171953
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
353 PM EDT Mon Jun 17 2019
VAC031-172002-
/O.CAN.KRNK.SV.W.0101.000000T0000Z-190617T2030Z/
Campbell VA-
353 PM EDT Mon Jun 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CAMPBELL COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened and
moved out of the warned area. Therefore, the warning has been
cancelled.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3693 7848 3690 7890 3709 7878 3719 7864
3717 7863 3714 7859 3715 7855 3714 7854
3714 7853 3709 7848 3709 7846 3708 7845
TIME...MOT...LOC 1952Z 257DEG 16KT 3705 7861
$$
VAC037-083-172030-
/O.CON.KRNK.SV.W.0101.000000T0000Z-190617T2030Z/
Charlotte VA-Halifax VA-
353 PM EDT Mon Jun 17 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL CHARLOTTE AND NORTH CENTRAL HALIFAX COUNTIES...
At 352 PM EDT, a severe thunderstorm was located over Charlotte Court
House, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Keysville...
Charlotte Court House...
Phenix...
Drakes Branch...
and Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3693 7848 3690 7890 3709 7878 3719 7864
3717 7863 3714 7859 3715 7855 3714 7854
3714 7853 3709 7848 3709 7846 3708 7845
TIME...MOT...LOC 1952Z 257DEG 16KT 3705 7861
HAIL...1.00IN
WIND...60MPH
$$
KK732
WWUS51 KRNK 172021
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
421 PM EDT Mon Jun 17 2019
VAC037-083-172031-
/O.EXP.KRNK.SV.W.0101.000000T0000Z-190617T2030Z/
Charlotte VA-Halifax VA-
421 PM EDT Mon Jun 17 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CHARLOTTE AND NORTH
CENTRAL HALIFAX COUNTIES WILL EXPIRE AT 430 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However heavy rain
is still possible with this thunderstorm.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3693 7848 3690 7890 3709 7878 3719 7864
3717 7863 3714 7859 3715 7855 3714 7854
3714 7853 3709 7848 3709 7846 3708 7845
TIME...MOT...LOC 2021Z 257DEG 16KT 3708 7846
$$
KKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:09 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 17, 2:09 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 209 PM EDT Mon Jun 17 2019 .SYNOPSIS... A stationary front will linger over the Mid Atlantic this week. Waves of low pressure should track eastward along this front, which will provide a daily threat of showers and thunderstorms. Warm and humid conditions should continue through this time. && .NEAR TERM /THROUGH TUESDAY/... As of 200 PM EDT Monday... The 12Z RNK sounding reveals a precipitable water of 1.20 inches and a considerably high freezing level. Wind shear is rather light, so the threat for any severe weather this afternoon appears marginal. However, thunderstorms that develop will be quite efficient in producing rainfall. CAPE should exceed 2,000 J/kg during the next couple hours, which will increase the expected coverage of storms. A marginal threat for severe weather also exists this afternoon. By tonight, the showers and thunderstorms should wane as instability decreases. Leftover cloudiness from earlier convection and the humid air mass will keep low temperatures in the 60s. More showers and thunderstorms appear likely for Tuesday as a shortwave upper level trough moves overhead. As a result, POPs were increased across the CWA. Again, heavy rainfall will likely occur in the storms due to the high freezing levels and above average precipitable water. SPC also maintains a marginal threat of severe weather for Tuesday. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 300 AM EDT Monday... Will start Tuesday with a slow-moving frontal boundary drifting north of the Ohio River. Will also likely have outflow boundaries (storm-induced cold fronts) lingering across our region that are left over from Monday night's thunderstorm activity. These boundaries, in addition to convergence along the mountain ridges, will serve as the initiation points for showers and thunderstorms developing during late morning. Convection will then spread east during the afternoon and evening as a potent wave of low pressure passes from the upper Ohio River Valley toward the DelMarVA, riding the frontal boundary. Given precipitable water values increasing into the 1.6 to 1.8 range and unidirectional winds through the atmosphere to support training of storms, would expect a few cells to produce heavy/prolonged downpours which may result in localized flooding issues. As such, WPC has included the mountains and Piedmont along/north of Highway 460 in a marginal risk for excessive rainfall. Not as much surface heating compared to Monday due to the increased cloud cover, however 30-35 knots of shear will support a few strong to severe storms, with localized damaging winds as the primary threat. As such, will have to keep an eye out for areas where cloud cover breaks to allow increased surface heating. These locations may see some of the stronger thunderstorm activity. Storms may remain across the Piedmont region into the early hours of Wednesday before exiting to the east. With the passage of the wave, low level winds will shift more westerly for the afternoon and evening hours of Wednesday. This downslope wind direction will help limit the development of afternoon showers and storms, though enough instability should exist that some disorganized activity will develop with daytime heating. More organized shower/thunderstorm activity will return early Thursday as another strong wave of low pressure pushes east along the Ohio River Valley. Models are hinting that activity will weaken and break up in the westerly downslope flow as it passes across the Appalachian chain, only to refire east of the Blue Ridge during the afternoon with daytime heating. In any event, passage of this system will shift winds across our area more northwesterly, making for drier conditions Thursday night heading into Friday. Temperatures each day across our area will be near normal for mid- June. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 330 AM EDT Monday... Expect a drying trend for Friday and Friday night as winds likely to remain northwesterly. Plenty of mid level drying progged as well, so any shower or storm activity may be confined to western slopes. Still some uncertainty as to timing of this so if it slows down, that could keep some precip chances a bit higher until later in the day Friday. The drying is short-lived however as upper ridge builds in again by Saturday along with return of deeper moisture for the entire weekend. Thus chances of showers/storms increase Saturday and more so into Sunday. Near seasonal temperatures and increasing humidity as well through next weekend. Generally pretty good agreement in the guidance for these trends over next weekend. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 200 PM EDT Monday... The warm and humid air mass in place should spark showers and thunderstorms through this afternoon and evening. Confidence is high enough to mention VCTS with TEMPO groups of TSRA and gusty winds at all TAF sites. MVFR conditions also will be likely in any of these storms. The showers and thunderstorms should eventually diminish by midnight. Although patchy MVFR conditions could be possible overnight where rain has fallen, cloud cover overhead may inhibit it to some extent. VFR conditions should resume for Tuesday morning, but showers and thunderstorms appear likely to fire again later in the afternoon as a wave of low pressure passed overhead. Coverage of this convection could become rather widespread with the potential for MVFR conditions, gusty winds, and turbulence at all TAF sites. Extended Aviation Discussion... A stationary front over the Mid Atlantic along with waves of low pressure tracking eastward along this boundary should keep an active weather trend through Thursday. Showers and thunderstorms will likely develop each afternoon and evening, which will produce areas of MVFR and heavy rainfall. MVFR or IFR conditions from fog or low clouds may also occur during the late night hours due to increasing moisture. By Friday, a cold front should shove the stalled boundary offshore, and drier air from high pressure will bring VFR conditions through Saturday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...PW NEAR TERM...PW SHORT TERM...NF LONG TERM...SK AVIATION...PW
Hazardous weather outlook, Jun 17, 5:23 AM EDT, 10 hours before
Hazardous Weather Outlook National Weather Service Blacksburg VA 523 AM EDT Mon Jun 17 2019 VAZ007-010-011-014-018>020-022>024-034-035-045>047-WVZ042>044-507- 508-180930- Tazewell-Bland-Giles-Montgomery-Craig-Alleghany VA-Bath-Roanoke- Botetourt-Rockbridge-Bedford-Amherst-Campbell-Appomattox-Buckingham- Mercer-Summers-Monroe-Eastern Greenbrier-Western Greenbrier- 523 AM EDT Mon Jun 17 2019 This Hazardous Weather Outlook is for central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected this afternoon and evening. The main threats will be damaging winds and isolated large hail. Heavy rain is also likely with these storms which may result in localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Strong to severe thunderstorms will be possible Tuesday and Wednesday. The main threats will be damaging winds and isolated large hail. Heavy rain is also likely with these storms which may result in localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-VAZ009-012-013-015>017-032-033-043-044-058-059-180930- Ashe-Alleghany NC-Watauga-Smyth-Wythe-Pulaski-Grayson-Carroll-Floyd- Patrick-Franklin-Henry-Pittsylvania-Halifax-Charlotte- 523 AM EDT Mon Jun 17 2019 This Hazardous Weather Outlook is for northwest North Carolina, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected this afternoon and evening. The main threat will be damaging winds. Heavy rain is also likely with these storms which may result in localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A few storms Tuesday and Wednesday could become strong, and possibly severe. Damaging wind gusts are the main threats. Localized flooding is possible too, especially closer to the Blue Ridge. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003>006-019-020-180930- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin- 523 AM EDT Mon Jun 17 2019 This Hazardous Weather Outlook is for north central North Carolina and northwest North Carolina. .DAY ONE...Today and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jun 17, 3:04 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
304 PM EDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG 1 SE RAVEN 37.09N 81.86W
06/17/2019 TAZEWELL VA 911 CALL CENTER
TAZEWELL CO. WARNING POINT HAS HAD SEVERAL
REPORTS OF DOWNED TREES IN THE RAVEN AREA.
&&
RRLocal storm report, Jun 17, 3:05 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
305 PM EDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 1 SSE STANLEYTOWN 36.74N 79.94W
06/17/2019 HENRY VA 911 CALL CENTER
TREE DOWN ON FAIRYSTONE PARK HIGHWAY AND
WILLIAM F STONE HIGHWAY NEAR BASSETT. TIME
ESTIMATED.
&&
ALLocal storm report, Jun 17, 3:06 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
306 PM EDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND DMG RICHLANDS 37.10N 81.81W
06/17/2019 TAZEWELL VA 911 CALL CENTER
TAZEWELL CO. WARNING POINT HAS HAD SEVERAL
REPORTS OF DOWNED TREES IN THE RICHLANDS
AREA. TIMING ESTIMATED BY RADAR.
&&
RRSpecial weather statement, Jun 17, 3:06 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
306 PM EDT Mon Jun 17 2019
VAZ007-009-172000-
Tazewell-Smyth-
306 PM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT TAZEWELL AND SMYTH COUNTIES...
At 305 PM EDT, a strong thunderstorm was located over Allison Gap,
moving east at 25 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Marion...
Saltville...
Chilhowie...
Mount Rogers National Recreation Area...
and Sugar Grove.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3695 8182 3696 8178 3698 8179 3699 8179
3700 8142 3696 8139 3675 8133 3674 8136
3677 8169 3679 8170 3693 8183
TIME...MOT...LOC 1905Z 262DEG 16KT 3691 8181
KKSpecial weather statement, Jun 17, 3:15 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
315 PM EDT Mon Jun 17 2019
VAZ058-059-172015-
Halifax-Charlotte-
315 PM EDT Mon Jun 17 2019
...A STRONG THUNDERSTORM WILL AFFECT HALIFAX AND CHARLOTTE COUNTIES
...
At 315 PM EDT, a strong thunderstorm was located near Aspen, moving
east at 25 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
Brookneal...
Keysville...
Charlotte Court House...
Phenix...
and Nathalie.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3689 7849 3685 7853 3691 7895 3705 7897
3702 7891 3707 7888 3711 7850 3709 7848
3709 7846 3708 7844
TIME...MOT...LOC 1915Z 262DEG 16KT 3698 7884
KKLocal storm report, Jun 17, 3:18 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
318 PM EDT MON JUN 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM TSTM WND DMG 3 S PENHOOK 36.93N 79.64W
06/17/2019 FRANKLIN VA 911 CALL CENTER
FRANKLIN CO. WARNING POINT HAD THREE DOWNED
TREE REPORTS COME IN FROM SOUTH OF PENHOOK.
TIMING ESTIMATED BY RADAR.
&&
RRThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 12:59 AM EDT | Special Weather Statement | RNK | Smyth, Tazewell | 61 min |
| Jun 17, 12:52 PM EDT | Special Weather Statement | RNK | Bedford | 38 min |
| Jun 17, 1:32 PM EDT | Special Weather Statement | RNK | Floyd, Montgomery, Pulaski, City of Radford | 43 min |
| Jun 17, 1:39 PM EDT | Special Weather Statement | RNK | Franklin | 51 min |
| Jun 17, 1:46 PM EDT | Special Weather Statement | RNK | Campbell | 44 min |
| Jun 17, 1:56 PM EDT | Special Weather Statement | RNK | Bland | 49 min |
| Jun 17, 2:06 PM EDT | Special Weather Statement | RNK | Franklin | 54 min |
| Jun 17, 2:12 PM EDT | Special Weather Statement | RNK | Patrick | 48 min |
| Jun 17, 2:23 PM EDT | Special Weather Statement | RNK | Henry, City of Martinsville | 52 min |
| Jun 17, 2:28 PM EDT | Special Weather Statement | RNK | Charlotte | 62 min |
| Jun 17, 2:32 PM EDT | Severe Thunderstorm Warning | RNK | Bland, Tazewell | 58 min |
| Jun 17, 2:36 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Franklin, Pittsylvania | 54 min |
| Jun 17, 2:42 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 63 min |
| Jun 17, 2:45 PM EDT | Areal Flood Advisory | RNK | Franklin, Pittsylvania | 4 hr |
| Jun 17, 2:45 PM EDT | Special Weather Statement | RNK | Franklin | 60 min |
| Jun 17, 2:59 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Pittsylvania | 61 min |
| Jun 17, 3:06 PM EDT | Special Weather Statement | RNK | Smyth | 54 min |
| Jun 17, 3:15 PM EDT | Special Weather Statement | RNK | Charlotte | 60 min |
| Jun 17, 3:27 PM EDT | Special Weather Statement | RNK | Bedford | 63 min |
| Jun 17, 3:31 PM EDT | Special Weather Statement | RNK | Bland | 59 min |
| Jun 17, 3:36 PM EDT | Special Weather Statement | RNK | Henry, Patrick | 54 min |
| Jun 17, 4:00 PM EDT | Special Weather Statement | RNK | Halifax | 60 min |
| Jun 17, 4:03 PM EDT | Special Weather Statement | RNK | Amherst, City of Buena Vista | 57 min |
| Jun 17, 4:13 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 62 min |
| Jun 17, 4:20 PM EDT | Special Weather Statement | RNK | Grayson | 55 min |
| Jun 17, 4:32 PM EDT | Special Weather Statement | RNK | Wythe | 58 min |
| Jun 17, 4:33 PM EDT | Areal Flood Advisory | RNK | Patrick | 3 hr |
| Jun 17, 4:36 PM EDT | Severe Thunderstorm Warning | RNK | Charlotte, Halifax | 39 min |
| Jun 17, 5:13 PM EDT | Special Weather Statement | RNK | Tazewell | 62 min |
| Jun 17, 5:38 PM EDT | Special Weather Statement | RNK | City of Roanoke, City of Salem | 52 min |
| Jun 17, 5:41 PM EDT | Special Weather Statement | RNK | Wythe | 64 min |
| Jun 17, 5:46 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 59 min |
| Jun 17, 6:03 PM EDT | Special Weather Statement | RNK | Grayson, Smyth | 57 min |
| Jun 17, 6:16 PM EDT | Severe Thunderstorm Warning | RNK | Grayson, Smyth, Wythe | 59 min |
| Jun 17, 6:30 PM EDT | Special Weather Statement | RNK | Pittsylvania | 60 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.